Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 16, NWS Springfield, MO

May 10, 2015Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at May 10, 2015, 6:22 AM CDT for Vernon County, Missouri. It took effect at May 10, 2015, 1:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 6:22 AM CDT (11:22 UTC)
In effect from
May 10, 2015, 1:00 PM CDT
Expired
May 14, 2015, 4:30 AM CDT
In force
4 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 21.75 ft at May 12, 2015, 2:00 AM CDT.

actionminormoderate102005/1005/1105/1205/1305/1405/15
Action stage
18 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WGUS43 KSGF 101122
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT SUN MAY 10 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following river in Missouri...

  Marmaton River near Nevada affecting Vernon County.
   
.Heavy rainfall that occured yesterday combined with additional rainfall
will cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-102322-
/O.NEW.KSGF.FL.W.0016.150510T1800Z-150514T0930Z/
/NVDM7.1.ER.150510T1800Z.150511T1800Z.150513T0930Z.NO/
722 AM EDT SUN MAY 10 2015

* From early this morning...until further notice.
...For the Marmaton River near Nevada...
* At  5:45 AM Sunday The stage was 18.9 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this afternoon 
  and continue to rise to near 23.2 feet by tomorrow early afternoon.
  The river will fall below flood stage by Wednesday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  18.9 Sun 07 AM  22.9  22.8  19.5


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 
$$
6 follow-up statements
097 
WGUS83 KSGF 110053
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT SUN MAY 10 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County
  Osage River near Schell City affecting Bates and Vernon Counties
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
   
.Heavy rainfall Saturday evening over portions of the area have caused 
river levels to rise above flood stage on the Marmaton River near Nevada.
However, forecast rainfall will keep within bank rises on the Little Osage River
at Horton and the Osage River at Schell City.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-111553-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-150514T0520Z/
/NVDM7.1.ER.150510T1332Z.150512T0000Z.150513T0520Z.NO/
753 PM CDT SUN MAY 10 2015

...For the Marmaton River near Nevada...
* At 6:45 PM Sunday The stage was 21.0 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by 
  tomorrow evening.  The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  21.0 Sun 07 PM  21.7  16.6  10.4


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$

MOC217-110123-
/O.CAN.KSGF.FL.W.0015.000000T0000Z-150512T2200Z/
/HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 PM CDT SUN MAY 10 2015

The Flood Warning has been cancelled for  The Little Osage River near
Horton. At 6:45 PM Sunday The stage was 38.9 feet. 
* Flood stage is 41.0 feet. 
* Forecast...The river will crest below flood stage at 40.0 feet 
  tomorrow early afternoon.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  38.9 Sun 07 PM  39.9  39.3  36.1


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-110123-
/O.CAN.KSGF.FL.W.0017.000000T0000Z-150513T0742Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 PM CDT SUN MAY 10 2015

The Flood Warning has been cancelled for  The Osage River near Schell
City. At 7:16 PM Sunday The stage was 26.9 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river will crest below flood stage at 28.0 feet 
  early Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  26.9 Sun 07 PM  27.8  27.5  26.9


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
589 
WGUS83 KSGF 110813
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT MON MAY 11 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
   
.Heavy rainfall has ended...however river levels will continue to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-112313-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-150513T1900Z/
/NVDM7.1.ER.150510T1332Z.150511T1200Z.150512T1900Z.NO/
813 AM GMT MON MAY 11 2015

...For the Marmaton River near Nevada...
* At  2:45 AM Monday The stage was 21.3 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by this
  morning.  The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Marmaton River Basin
  Nevada           20  21.3 Mon 03 AM  20.6  17.8  11.9


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
707 
WGUS83 KSGF 111355
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT MON MAY 11 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
   
.Heavy rainfall has ended...however river levels will continue to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-120455-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-150514T0930Z/
/NVDM7.1.ER.150510T1332Z.150511T1800Z.150513T0930Z.NO/
955 AM EDT MON MAY 11 2015

...For the Marmaton River near Nevada...
* At  7:45 AM Monday The stage was 21.5 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.6 feet by this
  afternoon.  The river will fall below flood stage Wednesday 
  morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Marmaton River Basin
  Nevada           20  21.5 Mon 08 AM  21.6  19.5  11.8


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
905 
WGUS83 KSGF 120038
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT MON MAY 11 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
   
.Although the heavy rainfall has ended...river levels will continue to slowly
rise this evening and then begin to fall after midnight tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-121538-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-150514T0941Z/
/NVDM7.1.ER.150510T1332Z.150512T0600Z.150513T0941Z.NO/
738 PM CDT MON MAY 11 2015

...For the Marmaton River near Nevada...
* At  6:45 PM Monday The stage was 21.7 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by 
  around midnight.  The river will fall below flood stage Wednesday 
  morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Marmaton River Basin
  Nevada           20  21.7 Mon 07 PM  19.5  11.8   6.8


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
726 
WGUS83 KSGF 121522
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CDT TUE MAY 12 2015

 ...The Flood Warning continues for the following river in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
   
.River levels will continue to slowly fall and go below flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-130622-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-150514T0130Z/
/NVDM7.1.ER.150510T1332Z.150512T0445Z.150513T0130Z.NO/
1122 AM EDT TUE MAY 12 2015

...For the Marmaton River near Nevada...
* At  9:45 AM Tuesday The stage was 21.4 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Marmaton River Basin
  Nevada           20  21.4 Tue 10 AM  18.3  11.5   6.8


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$
718 
WGUS83 KSGF 130305
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 PM CDT TUE MAY 12 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County
   
.River levels have fallen below flood stage.

&&

MOC217-130335-
/O.CAN.KSGF.FL.W.0016.000000T0000Z-150514T0130Z/
/NVDM7.1.ER.150510T1332Z.150512T0445Z.150513T0037Z.NO/
1105 PM EDT TUE MAY 12 2015

The Flood Warning has been cancelled for  The Marmaton River near 
Nevada.* At  9:45 PM Tuesday The stage was 19.6 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river will continue to fall to 12.0 feet by Thursday
  morning.

&&
               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Marmaton River Basin
  Nevada           20  19.6 Tue 10 PM  12.0   6.8   5.4

&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438


$$

Frye

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 10, 6:18 AM CDT, 4 minutes earlier.

Area forecast discussion, May 10, 6:18 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT Sun May 10 2015

.SHORT TERM...(Today and Monday)
Issued at 330 AM CDT SUN MAY 10 2015

Messy forecast for today into Monday morning with multiple rounds of
thunderstorms possible as a strong storm system lifts north
across the Plains today and tonight.

Showers with a few embedded rumbles of thunder are currently
tracking east across mainly southern Missouri early this morning.
This activity will continue to track east early this morning,
and it should push east of the area around sunrise.

The upper level low is currently located across northeastern
Colorado early this morning as the associated surface low is
across northwestern Kansas. A dry line extends south of the
surface low across western Kansas into central Texas early this
morning. Thunderstorms were developing along the dry line across
central Texas.

The upper level and surface lows will move north this morning with
the dry line making little movement to the east. The
thunderstorms will push to the northeast and with decent Theta-E
difference, expect cold pools to congeal and the convection to push
towards the area by this afternoon. Surface dew points across the
area are currently in the 60s, and expect clouds to clear fairly
quickly today behind the morning convection. Therefore,
instability will increase and the better theta-E difference will
spread northeast. This will allow the convection that is currently
across central Texas to maintain itself into and through the area
as it tracks to the northeast. The main question is where does
it begin to track into the area, west or east of east I-49.

The theta-E differences will support a damaging wind risk with this
activity especially with line segments. The deep layer shear will
also increase across the area today which will allow updraft to become
more organized and support a hail risk especially with any more
descrete cells that can develop, supporting a hail risk to the
size of quarters this afternoon. Low level wind shear will be
limited across the area with this afternoon activity which will
limit any tornado risk.

The dry line will be overrun by a cold from this afternoon and
the cold front will push east across Kansas this afternoon into
this evening. Additional thunderstorm development will be possible
along the front from late this afternoon into this evening from
eastern Kansas to the south into central Texas. The question is,
can the atmosphere recover and enough instability redevelop behind
the afternoon convection. This will be dependent one how quick the
convection spreads out of the area and if it effects the far
western potions of the forecast area. There may be a small window
where supercells can develop along the cold front across eastern
Kansas this afternoon. This is a conditional risk and feel it will
mainly occur west of I-49 and think the atmosphere will have a
tough time recovering to the east where the afternoon convection
will track.

If supercells can develop, again this is a conditional risk mainly
west of I-49, the main risk would be large hail and damaging
straight line winds early this evening. Low level wind shear will
increase this evening as the low level jet kicks in and there
could be a limited risk for a tornado with any supercell, but again
this is dependent on enough instability developing. If enough
instability cannot develop behind the afternoon convection
supercells will not develop early this evening.

As the cold front pushes east, a line or line segments will be
possible along the front as it spreads east across the area this
evening into the overnight hours. Damaging straight line winds
will be the main severe risk with the line. 0-3km bulk shear
vectors will increase to near 40kt to the northeast. The cold
front is expected to move around 20kts to the east tonight, this
will not be fast enough to support cold pool/shear balance of any
lines riding the front. Some models show the potential for a
strong enough cold pool to develop to get the storms off the line
and if this occurs there would be mesovortices potential with any
line segments that can surge to the east.

Both rounds of showers and storms expected today will be fairly
progressive and not seeing a good signal for widespread heavy
rainfall this far north, especially questions on if the atmosphere
can recover after this afternoons round. Feel now the convection and
rainfall amounts will be more limited this evening and tonight.
However, will maintain the Flash Flood Watch as is, with these
locations having the heaviest rainfall since Thursday and these
two additional rounds of rain on top of this will keep a potential
for flooding into Monday morning.

.LONG TERM...(Monday Night through Saturday)
Issued at 330 AM CDT SUN MAY 10 2015

Behind the cold front cooler conditions will occur into Tuesday
with dry weather expected.

Upper level ridging will then build towards the region during the
middle to end of the week with more normal temperatures for this
time of year with highs in the 70s.

Another upper level system will push into the southwestern U.S.
during the middle of the week and will slowly track east into next
weekend, and looks to bring more unsettled weather to the area. It
will not be complete all day rains, but as weak disturbances
track off the main system showers and thunderstorms will be
possible at times from Wednesday into the weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 613 AM CDT SUN MAY 10 2015

A couple rounds of showers and thunderstorms will be possible from
late morning through the afternoon, and then again late this
evening. VFR conditions are expected in between the convection
with MVFR/IFR conditions within the convection today/tonight. A
gusty southerly wind will persist through the day, but will
eventually switch to the southwest and west later tonight as a
front begins to move through.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through late tonight FOR MOZ066-067-077-078-
     088-089-093>095-101>105.

KS...FLASH FLOOD WATCH through late tonight FOR KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, May 10, 5:34 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT SUN MAY 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
534 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED TORNADO RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

STORMS ARE EXPECTED TO TRACK NORTHEAST OUT OF OKLAHOMA AND
ARKANSAS INTO THE AREA LATE THIS MORNING INTO EARLY THIS
AFTERNOON...THEN ACROSS THE AREA THIS AFTERNOON. DAMAGING
STRAIGHT LINE WINDS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS
WILL BE THE MAIN RISK WITH THIS ACTIVITY.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN POSSIBLE ALONG A COLD
FRONT AS IT PUSHES INTO EXTREME SOUTHEASTERN KANSAS AND FAR
WESTERN MISSOURI THIS EVENING. SEVERE THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY IF ENOUGH INSTABILITY DEVELOPS BEHIND THE
STORMS THIS AFTERNOOON. HAIL TO THE SIZE OF HALF DOLLARS AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN RISK. AN INCREASE IN
LOW LEVEL WIND SHEAR WILL ALSO SUPPORT A LOW RISK FOR A TORNADO.
THIS SEVERE WEATHER RISK IS AGAIN CONDITIONAL ON ENOUGH
INSTABILITY DEVELOPING.

AS THE COLD FRONT PUSHES EAST MORE WIDESPREAD STORMS WILL DEVELOP
ALONG THE FRONT LATER THIS EVENING INTO MONDAY MORNING. A FEW
STRONG TO SEVERE STORMS WILL REMAIN INTO THE OVERNIGHT HOURS
WITHIN THIS ACTIVITY. LOCALLY HEAVY RAIN AND THE POTENTIAL FOR FLASH
FLOODING WILL ALSO OCCUR...MAINLY ACROSS LOCATIONS THAT HAVE SEEN
HEAVY RAINS THE LAST FEW DAYS THAT GET AFFECTED BY MULTIPLE STORMS
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE ONGOING ACROSS SOUTH CENTRAL MISSOURI AND
PORTIONS OF THE EASTERN OZARKS MONDAY MORNING WITH LIGHTNING
STRIKES THE MAIN RISK WITH THIS ACTIVITY. THIS ACTIVITY WILL PUSH
EAST OF THE AREA BY MONDAY AFTERNOON.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES FROM THE
MIDDLE OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEASTERN KANSAS AND
  THE MISSOURI OZARKS THIS AFTERNOON INTO TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WFO SGF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:07 PM CDTAreal Flood AdvisorySGFVernon6 hr
May 10, 6:15 AM CDTRiver Flood WarningSGFVernon59 hr
May 10, 8:16 AM CDTRiver Flood WarningSGFBates, Vernon66 hr
May 10, 12:27 PM CDTSevere Thunderstorm WarningSGFStone, Taney63 min
May 10, 12:38 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk37 min
May 10, 12:54 PM CDTSevere Thunderstorm WarningSGFChristian41 min
May 10, 12:56 PM CDTSevere Thunderstorm WarningSGFOzark, Taney64 min
May 10, 1:12 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright63 min
May 10, 2:05 PM CDTSpecial Weather StatementSGFPulaski, Texas40 min
May 10, 2:33 PM CDTSpecial Weather StatementSGFHowell27 min
May 10, 3:12 PM CDTSpecial Weather StatementSGFShannon33 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.